# SDR SWAA2021110238255

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 53,795 hours, 35,629 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT SKIN CRACKED AT LOWER SURFACE PROPAGATING FROM FWD AND AFT SIDES OF 1 FASTENER LOCATED NEAR ACTUATOR ATTACHMENT; CRACK MEASURES .250 FWD AND .500 AFT OF FASTENER ; #1 SLAT SKIN CRACKED AT LOWER SRFACE PROPAGATING FROM FWD AND AFT SIDES OF 1 FASTENER LOCATED NEAR ACTATOR ATTACHMENT; CRACK MEASRES .500 FWD AND .250 AFT OF FASTENER / [01] CRACK MEASUREMENTS TRANSPOSED. SHOULD BE .500 FWD AND .250 AFT OF FASTENER. DAMAGE NOW ADDRESSED ON NRC TTG8Q0071Y68
